# SDR COMA9910174

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 5108WW
- Condition: Failed
- Location: Row 9
- Component: BC10047005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A MAINTENANCE SERVICE CHECK, THE MECHANIC NOTED A CABIN LIGHT DIM AT SEAT 9A-UPPER ROW.  AFTER GAINING ACCESS TO FIXTURE, MECH FOUND CEILING LINING WITH 2 BURN MARKS AT CLOSE PROXIMITY TO LAMP ENDS.  ALSO, BULB FELT HOT AT ENDS.  REMOVED AND REPLACED BRUCE LIGHT FIXTURE AND BULB IAW COMAIR EO 33-012.  REPAIRED CEILING LINING IAW EMB FAX SST-1145/97-1.
